# SDR A6WA201644191

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 31,201 hours, 30,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R332371S
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PILOT SIDE LOWER WINDSHIELD CLIP, 202.00 CENTER POST IS CRACKED.  REPLACED CLIP AT 202.00, CENTER POST, PILOTS SIDE LOWER WINDSHIELD IAW SRM 51-42-21, 51-40-11.
